# SDR ASAA2014110509596

- Difficulty date: November 5, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 7,620 hours, 2,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EXIT SIGN NEAR FLOOR/EXIT SIGN LENS 16F MISSING.  ACFT GROUNDED.  INSTALLED NEW OVERWING SIDEWALL EMERGENCY EXIT LIGHT COVER IAW AMM 33-51-01.
